# SDR R61A2018005020555

- Difficulty date: April 19, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,280 hours, 15,031 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Tube
- Part number: 1840A0200M02
- Condition: Scored
- Location: Rt Mlg Axle
- Part time: 21,280 hours, 15,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RT MLG WHEEL AXLE OUTBOARD BORE SHOWING EVIDENCE OF SCORING AND MINOR CORROSION.  MAINTENANCE REMOVED THE SCORING AND CORROSION IAW CMM 32-11-01, AND ETD2018-170-045594.
